# SDR R61A2021091900744

- Difficulty date: September 4, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD LH SEAT TRACK AT FR16 CORRODED. FWD LH SEAT TRACK AT FR 16 REPAIR CARRIED OUT IAW EMB SRM 53-10-10 FIG 203 SHEET 1 REPAIR D.
